Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 183, NWS Omaha, NE

July 12, 2016Johnson County, Nemaha County, Richardson County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jul 12, 2016, 1:38 AM CDT for Johnson County, Nemaha County, Richardson County, Nebraska. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2016, 1:38 AM CDT (06:38 UTC)
Expired
Jul 12, 2016, 2:15 AM CDT
In force
37 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, NE, Nemaha County, NE, Richardson County, NE

The radar

The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3311 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
1.2
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted.

034 
WUUS53 KOAX 120638
SVROAX
NEC097-127-147-120715-
/O.NEW.KOAX.SV.W.0183.160712T0638Z-160712T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
138 AM CDT TUE JUL 12 2016

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
  NORTHWESTERN RICHARDSON COUNTY IN SOUTHEASTERN NEBRASKA...
  EASTERN JOHNSON COUNTY IN SOUTHEASTERN NEBRASKA...

* UNTIL 215 AM CDT

* AT 137 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AUBURN...OR
  26 MILES NORTHWEST OF FALLS CITY...MOVING SOUTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AUBURN...HUMBOLDT...PERU...JOHNSON...STELLA...SHUBERT...NEMAHA...
  7 MILES SOUTH OF AUBURN AND 8 MILES SOUTH OF JOHNSON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 218 AND 238.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 14 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4040 9607 4048 9572 4032 9565 4031 9566
      4030 9564 4022 9560 4013 9595
TIME...MOT...LOC 0637Z 343DEG 30KT 4037 9591 

HAIL...<.75IN
WIND...60MPH
 
$$

MEAD
2 follow-up statements
342 
WWUS53 KOAX 120658
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
158 AM CDT TUE JUL 12 2016

NEC097-127-147-120715-
/O.CON.KOAX.SV.W.0183.000000T0000Z-160712T0715Z/
NEMAHA NE-RICHARDSON NE-JOHNSON NE-
158 AM CDT TUE JUL 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NEMAHA...NORTHWESTERN RICHARDSON AND EASTERN JOHNSON COUNTIES...

AT 157 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STELLA...OR 14
MILES NORTHWEST OF FALLS CITY...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
AUBURN...HUMBOLDT...PERU...JOHNSON...STELLA...SHUBERT...NEMAHA...
7 MILES SOUTH OF AUBURN AND 8 MILES SOUTH OF JOHNSON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 218 AND 238.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 14 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4040 9607 4048 9572 4032 9565 4031 9566
      4030 9564 4022 9560 4013 9595
TIME...MOT...LOC 0657Z 336DEG 30KT 4024 9574 

HAIL...<.75IN
WIND...60MPH
 
$$

MEAD
243 
WWUS53 KOAX 120709
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
209 AM CDT TUE JUL 12 2016

NEC097-127-147-120719-
/O.EXP.KOAX.SV.W.0183.000000T0000Z-160712T0715Z/
NEMAHA NE-RICHARDSON NE-JOHNSON NE-
209 AM CDT TUE JUL 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NEMAHA...NORTHWESTERN
RICHARDSON AND EASTERN JOHNSON COUNTIES WILL EXPIRE AT 215 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4040 9607 4048 9572 4032 9565 4031 9566
      4030 9564 4022 9560 4013 9595
TIME...MOT...LOC 0709Z 343DEG 30KT 4024 9574 

$$

MEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:22 AM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 12, 12:22 AM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1222 AM CDT TUE JUL 12 2016

.SHORT TERM...(tonight through Thursday)
Issued at 316 PM CDT Mon Jul 11 2016

Forecast concerns will be the extent of severe storms and heavy
rain through this evening...then lingering thunderstorm chances
Tuesday. The latest SPC mesoscaled discussion (SWOMCD) reveals
Severe weather watches will be coordinated later this afternoon.

The short version for the severe weather potential and heavy rain
discussion is that the greatest threat/areal coverage should be
from MN into northwest Iowa toward Macy and parts of Pottawattamie
Co. with severe weather possible across parts of the rest of the
local area ahead of and along the front as temperatures warm into
the 90s and instability and 0-6km shear increase to 4k J/KG 40 to
50kts. All modes of severe weather will be possible due to ample
shear and instability. Two inches of PWAT is pooled ahead of and
along the front. The storms will be moving...with mean winds over
30kts...so...although they are not slow moving...they will be
capable of putting down heavy rain as they move and training of
storms will also contribute to heavy rain.

This morning's 12Z sounding had 1.49 inches of PWAT which is 133
percent of normal.  The upper air charts had an h3 100kt jet over
northern UT and WY with the closed h5 low over eastern MN.  Warm h7
temperatures from 15-18 deg were noted throughout much of the
western Plains and may have set a daily record at LBF and DDC.  H85
moisture was around 15 to 16 deg C with a 45kt low level jet.
Despite the warm mid level temperatures, we have had some elevated
thunderstorms develop above the cap.  Only a few showers at the
present time with this first batch of mid level moisture. The
latest WSR-88D shows a line of showers in western Iowa with this
moisture and weak first wave. At 20Z...temperatures were already
in the lower 90s with south winds 20 to 30 mph and gusty and
dewpoints in the 70s. Heat index values were in the 90s to 105.

Storms should be ongoing at the start of our forecast period at 00z.
The latest SPC HRRR has storms increasing around Norfolk and Pierce
around 21Z.  This is similar to the RAP/HRRRX/HRRR with increasing
coverage as the storms develop ahead of and along the front.

Through tonight, the closed h5 low is progged by the short range
models to be centered just north of the U.S. border in
Saskatchewan...with lowering heights southward across the Plains.  A
50kt h7 jet over Montana plunges southeastward into the Dakotas and
continues pushing east into Minnesota.  H7 moisture progs have
moisture in a swath from Oklahoma into Iowa and the Northern Plains
with a second more localized area pooling in parts of Nebraska and
western Iowa in the area of the h7 trough.  With time as the trough
pushes south...the pooled moisture shifts into northern Kansas and
northern Missouri by 09z.  The 30 to 40kt h85 jet from the south
will shift into Iowa and Minnesota by 00z...however 20 deg C
dewpoints will cover a large part of the forecast area and the h85
front is still back around KOFK.  Through 06z...the h85 front makes
it to koma and klnk and near FNB and Clarinda by 12z.

severe weather parameters show 4000j/kg ML CAPE and weakening
inhibition. Downdraft CAPE exceeds 1500 j/kg and is favorable for
damaging winds. Our freezing level on our 19Z sounding was quite
high at 14.5k ft agl. Forecasts of the Exp HRRR MLCAPE are around
4000 j/kg 21z-00z. RAP STP progs are focused from northwest IA
into MN. 1km EHI is highest in this same area at 00z around Macy
to northwest IA and MN and continues highest in the evening along
the MO River and northeast for parts of IA/MN.

The various QPF amounts from the model forecasts are highly variable
and the development and interactions with storms always makes it
tough to pin down areas that see low amounts of rain and those that
receive the locally heavy rain.  PWAT values are around 2 inches
ahead of the front and the thickness progs show diffluence for parts
of western IA. The excessive rainfall forecasts highlight a large
area ahead of the cold front from eastern Nebraska and the western
2/3rds of Iowa.  This is a large area as these storms will be
capable of putting down heavy rains. The current qpf blend has a
half an inch to an inch or so south of I80...then broadens to
include the counties in the Omaha/CBF metro areas into much of west
central and southwest Iowa. We will have a general area of half and
inch to an inch and a quarter of rain in the forecast...realizing
some will receive less and some will receive more.

The storms move through the northern parts of the forecast
area...then linger across the southeast Nebraska and southwest
Iowa after midnight. Retain pops south of I80 for thunderstorms
re-developing Tuesday afternoon.

Another shortwave will push through Wednesday and Wednesday
night...thus have increased pops for these periods.

.LONG TERM...(Thursday night through Monday)
Issued at 310 PM CDT Mon Jul 11 2016

Thunderstorm chances return to the forecast area Thursday night
and Friday ahead of and with a shortwave embedded in the flow.sporatic
thunderstorm chances continues into the weekend as the ridge
amplifies and we can see weak shortwaves move through the flow.
Temperatures should be seasonal...in the 80s to lower 90s.

&&

.AVIATION...(06Z TAFS for KOMA...KLNK...KOFK through 06Z Wednesday)
Issued at 1219 AM CDT Tue Jul 12 2016

Convection around KOMA and KLNK at start of period expected to
move south and east of area by 09z. VFR conditions then prevail
for the remainder of the forecast at all three sites.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...Zapotocny
LONG TERM...Zapotocny
AVIATION...Fobert
Hazardous weather outlook, Jul 11, 5:37 PM CDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
537 PM CDT MON JUL 11 2016

IAZ043-055-056-069-079-080-090-091-NEZ012-015-017-018-030>034-
042>045-050>053-065>068-078-088>093-121245-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-CEDAR-THURSTON-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING-
BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-
SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-
PAWNEE-RICHARDSON-
537 PM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR A LARGE PART OF THE
AREA UNTIL 10PM.

SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND
ISOLATED TORNADOES ARE ALL POSSIBLE.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE FRONT AND THEN
SWEEP EASTWARD DURING THE EVENING. VERY WARM TEMPERATURES ALOFT
WILL HINDER COVERAGE INITIALLY, HOWEVER COVERAGE SHOULD INCREASE
THROUGHOUT THE EVENING AS WELL.  FAVORABLE INSTABILITY AND SHEAR
PARAMETERS WILL BE IN PLACE ALLOWING FOR SUPERCELL DEVELOPMENT
BEFORE MERGING INTO A LINE OF STORMS WITH DAMAGING WINDS BECOMING
THE PRIMARY HAZARD. IN ADDITION LOCALLY HEAVY RAINFALL OF 2 INCHES
OR MORE LIKELY OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

THE THREAT OF SEVERE WEATHER SHOULD BE ENDING BY MID EVENING IN
NORTHEAST NEBRASKA...BUT COULD PERSIST PAST MIDNIGHT IN EAST
CENTRAL AND SOUTHEAST NEBRASKA...AS WELL AS ALL OF SOUTHWEST IOWA.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON TUESDAY AND
WEDNESDAY...MAINLY SOUTH OF INTERSTATE 80. THE COLD FRONT MOVING
THROUGH MONDAY NIGHT IS FORECAST TO STALL JUST SOUTH OF THE AREA
EARLY TUESDAY...THEN SURGE BACK NORTH INTO OUR AREA TUESDAY
AFTERNOON AND WEDNESDAY.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE EACH DAY FRIDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS HAVE BEEN ACTIVATED FOR THIS EVENING.

NEZ011-016-121245-
KNOX-ANTELOPE-
537 PM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE EACH DAY FRIDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED TONIGHT OR TUESDAY.

ZAPOTOCNY

In the hours before

Special weather statement, Jul 11, 9:36 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
936 PM CDT MON JUL 11 2016

NEZ034-044-045-051-120300-
DODGE NE-WASHINGTON NE-BURT NE-SAUNDERS NE-
936 PM CDT MON JUL 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTLER...CENTRAL
DODGE...SOUTHWESTERN BURT...NORTHWESTERN WASHINGTON AND NORTHWESTERN
SAUNDERS COUNTIES UNTIL 1000 PM CDT...

AT 936 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 4 MILES SOUTHWEST OF UEHLING TO 6 MILES
SOUTHWEST OF NORTH BEND. MOVEMENT WAS EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FREMONT...NORTH BEND...HOOPER...CEDAR BLUFFS...NICKERSON...PRAGUE...
MORSE BLUFF...MALMO...WINSLOW...
FREMONT LAKES STATE RECREATION AREA...CAMP CEDARS AND CAMP EAGLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 132 AND 140.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 411 AND 423.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 117 AND 132.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL NEBRASKA.

LAT...LON 4173 9658 4171 9644 4168 9644 4168 9628
      4126 9673 4137 9691 4139 9691
TIME...MOT...LOC 0236Z 287DEG 15KT 4169 9655 4140 9686

BOUSTEAD
Special weather statement, Jul 11, 10:28 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1028 PM CDT MON JUL 11 2016

NEZ044-045-051-052-120400-
DODGE NE-DOUGLAS NE-WASHINGTON NE-SAUNDERS NE-
1028 PM CDT MON JUL 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGLAS...
SOUTHEASTERN DODGE...SOUTHWESTERN WASHINGTON AND CENTRAL SAUNDERS
COUNTIES UNTIL 1100 PM CDT...

AT 1028 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF NICKERSON TO 5
MILES NORTHWEST OF WAHOO. MOVEMENT WAS SOUTH AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FREMONT...WAHOO...VALLEY...ARLINGTON...YUTAN...CEDAR BLUFFS...MEAD...
NICKERSON...KENNARD...INGLEWOOD...WASHINGTON...ITHACA...MALMO...
LESHARA...COLON...FREMONT LAKES STATE RECREATION AREA...
CAMP EAGLE AND CAMP CEDARS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 153 AND 157.
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 423 AND 441.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 87 AND 117.
 HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 459.

LAT...LON 4143 9611 4108 9661 4126 9678 4159 9642
TIME...MOT...LOC 0328Z 345DEG 19KT 4152 9641 4127 9669

BOUSTEAD
Local storm report, Jul 11, 10:32 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1032 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             FREMONT                 41.44N 96.49W
07/11/2016  E0.88 INCH       DODGE              NE   LAW ENFORCEMENT

            DIME TO NICKEL SIZE

&&

DFOBERT
Special weather statement, Jul 12, 12:17 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1217 AM CDT TUE JUL 12 2016

IAZ069-079-080-090-091-NEZ052-053-067-120600-
FREMONT IA-PAGE IA-MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA-
DOUGLAS NE-CASS NE-SARPY NE-
1217 AM CDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...NORTHEASTERN
FREMONT...NORTHWESTERN PAGE...MILLS...SOUTHWESTERN POTTAWATTAMIE...
SOUTHEASTERN DOUGLAS...NORTHEASTERN CASS AND NORTHEASTERN SARPY
COUNTIES UNTIL 100 AM CDT...

AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER OFFUTT AFB...OR 10 MILES SOUTHEAST OF OMAHA...MOVING EAST AT 35
MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN OMAHA...COUNCIL BLUFFS...BELLEVUE...PLATTSMOUTH...
GLENWOOD...MALVERN...TREYNOR...CARSON...PACIFIC JUNCTION...MURRAY...
EMERSON...MACEDONIA...OFFUTT AFB...TABOR...SILVER CITY...HENDERSON...
HASTINGS...LAKE MANAWA STATE PARK AND OLD TOWN PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 27.
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 25 AND 44.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 88.
 INTERSTATE 29 BETWEEN MILE MARKERS 25 AND 50...AND NEAR MILE MARKER
53.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 452 AND 454.

LAT...LON 4091 9597 4124 9596 4126 9535 4090 9534
TIME...MOT...LOC 0516Z 270DEG 31KT 4113 9590

MEAD
Local storm report, Jul 12, 12:38 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1238 AM CDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     MALVERN                 41.01N 95.59W
07/11/2016                   MILLS              IA   LAW ENFORCEMENT

            CATTLE TRUCK BLOWN OVER.

&&

MEAD
Special weather statement, Jul 12, 12:56 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1256 AM CDT TUE JUL 12 2016

IAZ090-NEZ068-078-088>093-120630-
FREMONT IA-JEFFERSON NE-NEMAHA NE-RICHARDSON NE-JOHNSON NE-GAGE NE-
SALINE NE-PAWNEE NE-OTOE NE-
1256 AM CDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT...NEMAHA...
NORTHWESTERN RICHARDSON...GAGE...SOUTHEASTERN SALINE...NORTHERN
PAWNEE...JOHNSON...JEFFERSON AND SOUTHEASTERN OTOE COUNTIES UNTIL 130
AM CDT...

AT 1255 AM CDT...LOCAL LAW ENFORCEMENT REPORTED STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR NEBRASKA CITY TO 4 MILES NORTH OF
FAIRBURY. MOVEMENT WAS SOUTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BEATRICE...NEBRASKA CITY...FAIRBURY...AUBURN...TECUMSEH...WYMORE...
HUMBOLDT...PERU...STERLING...PLYMOUTH...BLUE SPRINGS...JOHNSON...
COOK...TABLE ROCK...DILLER...TALMAGE...PICKRELL...STELLA...
SHUBERT AND LORTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 147 AND 238.
 HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 504 AND 508.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 14 AND 48.
 HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 10 AND 32.

LAT...LON 4023 9731 4070 9584 4058 9577 4053 9577
      4052 9574 4033 9562 4031 9566 4031 9564
      4032 9561 4021 9555 4006 9719
TIME...MOT...LOC 0555Z 330DEG 39KT 4066 9581 4020 9717

MEAD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:15 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Thurston30 min
Jul 11, 7:41 PM CDTSevere Thunderstorm WarningOAXBurt, Thurston34 min
Jul 11, 8:10 PM CDTSevere Thunderstorm WarningOAXBurt35 min
Jul 11, 8:45 PM CDTAreal Flood AdvisoryOAXBurt, Cuming3 hr
Jul 11, 8:58 PM CDTSpecial Weather StatementOAXDodge32 min
Jul 11, 9:36 PM CDTSpecial Weather StatementOAXDodge24 min
Jul 11, 9:56 PM CDTSevere Thunderstorm WarningOAXDodge, Saunders, Washington34 min
Jul 11, 10:28 PM CDTSpecial Weather StatementOAXSaunders32 min
Jul 11, 11:16 PM CDTAreal Flood AdvisoryOAXDouglas, Sarpy119 min
Jul 12, 12:56 AM CDTSpecial Weather StatementOAXGage, Jefferson, Johnson, Nemaha34 min
Jul 12, 1:55 AM CDTSevere Thunderstorm WarningOAXRichardson35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.